# SDR CA120423004

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, RT ENGINE OIL PRESSURE BEGAN FLUCTUATING.  CREW CONTINUED TO MONITOR GAUGE AND APPROXIMATELY 30 MINS LATER, OIL PRESSURE BEGAN TO DROP AND RT OIL PRESSURE WARNING LIGHT ILLUMINATED.  CREW FOLLOWED CHECKLIST AND SECURED NR 2 ENGINE, DECLARED AND EMERGENCY AND DIVERTED ACFT WHERE THE ACFT LANDED SAFELY. PRELIMINARY TROUBLESHOOTING INVESTIGATION CONFIRMED A MAJOR OIL LEAK.
